Items where Author is " Kórus Péter"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 7.

Kórus Péter: Geometric Proof of the Sum of Geometric Series.
Research and Reports on Mathematics, 2 (3). Azonosító: geometric-proof-of-the-sum-of-geometric-series-i6jJ.pdf-Terjedelem: 2 p.. (2018)

Kórus Péter: Necessary and sufficient conditions for the $L^1$-convergence of double Fourier series.
CZECHOSLOVAK MATHEMATICAL JOURNAL, 68 (143). pp. 987-996. ISSN 0011-4642 (2018)

Kórus Péter: Uniform convergence of double trigonometric integrals.
COLLOQUIUM MATHEMATICUM, 154 (1). pp. 107-119. ISSN 0010-1354 (2018)

Kórus Péter: A refinement of Young's inequality.
Acta Mathematica Hungarica, 153 (2). pp. 430-435. ISSN 0236-5294 (2017)

Kórus Péter: On Λ2-strong convergence of numerical sequences revisited.
Acta Mathematica Hungarica, 148 (1). pp. 222-227. ISSN 0236-5294 (2016)

Kórus Péter: On Λr-strong convergence of numerical sequences and Fourier series.
JOURNAL OF CLASSICAL ANALYSIS, 9 (2). pp. 89-98. ISSN 1848-5979 (2016)

Kórus Péter: Some applications of Retkes’ identity.
ARCHIV DER MATHEMATIK, 104. pp. 217-222. ISSN 0003-889X (2015)

This list was generated on 2019. április 22. 08:09:19 CEST.